# SDR J4PA0001572

- Difficulty date: October 9, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N134AJ
- Make and model: Cirrus SR22
- Aircraft serial: 221511
- Aircraft time: 1,045 hours
- Engine: Cont IO550N
- Engine time: 1,045 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2430 · DC Generating System
- Part: Control Circuit
- Part number: 14605001
- Part serial: NA
- Condition: Faulty
- Location: Mcu
- Part time: 1,045 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF FROM LBE ON AN IFR FLT PLAN EN ROUTE TO RDU.  DURING CLIMB, APPROXIMATELY 5 MINUTES AFTER TAKEOFF, THE AIRPLANE’S ALT 1 ANNUNCIATOR ILLUMINATED NR 1 ALTERNATOR FAILED.  NOTICED CIRCUIT BREAKER POPPED (ALT 1).  NOTIFIED ATC OF NR 1 ALTERNATOR FAILURE.  CLEARANCE GIVEN TO FLY DIRECT TO AIRPORT AND ADVISE WHEN AIRPORT IS IN SIGHT.  NOTIFIED PAX OF ALTERNATOR FAILURE AND RETURN TO AIRPORT.  ONCE TURNING DIRECTLY TO LBE SHUTDOWN ALL UNNECESSARY ELECTRICAL LOADS.  ONCE ITEMS TURNED OFF, TURNED ALT 1 SWITCH OFF.  BEGAN ABNORMAL CHECKLIST FOR ALTERNATOR FAILURE.  RESET ALT 1 CIRCUIT BREAKER AND TURNED ALT 1 SWITCH BACK ON AND ALT 1 CIRCUIT BREAKER POPPING IMMEDIATELY.  WITHIN 5 MINUTES HAD AIRPORT IN SIGHT A
